U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 18-year-old male asked:

i've taken about 7 100mg tablets of sertraline, and about 6 panadol (acetaminophen)...is this serious? what will happen?

2 doctor answers3 doctors weighed in
Dr. Dariush Saghafi
Neurology 33 years experience
Trying to hurt self?: The number of pills you are taking at once plus your age suggests that you are perhaps trying to do harm to yourself? You should really get somewhere such as a hospital to be checked out. I don't know what the dosage is on the panadol (acetaminophen) but they can be very harmful to your liver and so i would suggest you get looked at and take your medication bottles with you.
Dr. Dariush Saghafi
Neurology 33 years experience
Provided original answer
Hope all that medication didn't cause you too much difficulty yesterday but more importantly is that you address whatever the issues are which prompted you to do that in the first place. Talking to a person who knows you & is a very good listener is one place to start. Hopefully, 24 hrs. away from this situation will show better ways to solve problems rather than hurting oneself. All the best!
Apr 13, 2014
Dr. Jane Steiner
Psychiatry 43 years experience
What else....: ...Did you take with that? Depending on the strength of the Acetaminophen (panadol) and what else you may have added to this mix, you could cause serious damage to your liver and you will certainly feel awful from that much sertraline (serotonin syndrome symptoms). This is not normal behavior. You are hurting yourself. Please go to the emergency room, please get help for yourself.
Dr. Jane Steiner
Psychiatry 43 years experience
Provided original answer
If the panadol is 500mg, you took 3000mg, which is considered the most anyone should take in 24 hours. Don't take any more! What was your point? Was this a suicide attempt? The most worrisome thing is if you added anything else to this combination. Have you been drinking?
Apr 13, 2014
Dr. Jane Steiner
Psychiatry 43 years experience
Provided original answer
Adding alcohol to this is what makes it dangerous and worrisome. Tell a parent or a friend and get someone to take you to the hospital. Call 911 if you are alone. You need to be seen medically asap!
Apr 13, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 27-year-old female asked:
2 doctor answers2 doctors weighed in
A 44-year-old member asked:
2 doctor answers11 doctors weighed in
A 31-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.